# SDR KBM2005F00152

- Difficulty date: July 11, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500847
- Part serial: 2014
- Condition: Fluctuates
- Location: Condensor
- Part time: 469 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7 INCH CONDENSOR MOTOR, SPEED FLUCUATES, REMOVED AND REPLACED.  (K)
